# SDR ASAA12511509

- Difficulty date: May 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 12,669 hours, 3,916 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat Loop
- Condition: False Activation
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SIDE CAPTAINS "OVERHEAT" LIGHT ILLUMINATED ON TOUCHDOWN. RAN QRH. AFTER 5 MIN POSITIONED SW BACK ON. "OVERHEAT" LIGHT OUT BUT ALSO "ON" LIGHT OUT.  ACFT GROUNDED.  PERFORMED WINDOW HEAT BITE CHECK REF M FIM 30-41-00-810-801 WINDOW HEAT CONTROL UNIT BITE PROCEDURE.  NO CURRENT FAULTS. WINDOW HEAT CONTROL OPS NORMAL. NO HISTORY 30 DAYS. INTERMITTENT FAULT.
